Wavelet analysis for the solution to the ...
Type de document :
Article dans une revue scientifique: Article original
DOI :
URL permanente :
Titre :
Wavelet analysis for the solution to the wave equation with fractional noise in time and white noise in space
Auteur(s) :
Titre de la revue :
ESAIM: Probability and Statistics
Pagination :
220-257
Éditeur :
EDP Sciences
Date de publication :
2021-05-28
ISSN :
1292-8100
Discipline(s) HAL :
Mathématiques [math]
Résumé en anglais : [en]
Via Malliavin calculus, we analyze the limit behavior in distribution of the spatial wavelet variation for the solution to the stochastic linear wave equation with fractional Gaussian noise in time and white noise in space. ...
Lire la suite >Via Malliavin calculus, we analyze the limit behavior in distribution of the spatial wavelet variation for the solution to the stochastic linear wave equation with fractional Gaussian noise in time and white noise in space. We propose a wavelet-type estimator for the Hurst parameter of the this solution and we study its asymptotic properties.Lire moins >
Lire la suite >Via Malliavin calculus, we analyze the limit behavior in distribution of the spatial wavelet variation for the solution to the stochastic linear wave equation with fractional Gaussian noise in time and white noise in space. We propose a wavelet-type estimator for the Hurst parameter of the this solution and we study its asymptotic properties.Lire moins >
Langue :
Anglais
Comité de lecture :
Oui
Audience :
Internationale
Vulgarisation :
Non
Collections :
Source :
Date de dépôt :
2025-01-24T14:38:01Z
Fichiers
- ps200031.pdf
- Accès libre
- Accéder au document